# SDR SWAA2024011628027

- Difficulty date: December 5, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 64,648 hours, 38,599 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER AT AREA AFT OF FCB BS535 S-25R WL155. MARKED<[01] VERIFIED STEPS 3;4;6; COMPLETE.;[02] DAMAGE WAS FOUND TO BE OUT OF LIMITS. REMOVED DAMAGE AND INSTALLED REPAIR AS PER EA 23-153-03563.;[03] VERIFIED CORRECTIVE ACTION COMPLETE. VERIFIED MEASUREMENT TABLE.
